MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-25015
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Twisted/Bent (2981); Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is estimated.The device was requested, but has not yet been received.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements.Risk assessment review indicates that inability to deploy stent is captured as a known potential hazard.Investigation is not yet complete.A follow-up report will be submitted with additional relevant information.
 
Event or Problem Description
It was reported that during a percutaneous coronary intervention procedure, a 2.5x15mm cobra pzf nanocoated coronary stent system was advanced to a lesion in an unspecified vessel.An attempt was made to deploy the stent, but the stent did not deploy.There was no patient injury reported.Additional information was requested, but has not been received.
 
Additional Manufacturer Narrative
The device was received 06 jul 2020 in the following condition: balloon was loosely folded, that inflation / deployment attempt was made; stent was not received with the delivery system.Inability to inflate the delivery system was able to be replicated and was confirmed to be attributed to a hypotube kink discovered near the proximal strain relief.Inability to deploy / inflate stent was confirmed to be attributed to a hypotube kink near the proximal strain relief; this likely resulted in loosening of the stent during inflation and subsequent dislodgement after use, which is evidenced by the loose / partially expanded balloon received without its stent.Cause of the kink (likely resulting in deployment difficulty and dislodgement (after use)) was unable to be confirmed, but may be attributed to, but not limited to, the following: stent system may have become damaged during rough removal from hoop, resulting in compromised integrity of inflation lumen; catheter kink may have occurred during advancement / torque of the device.A review of the lot history record (lhr) was performed.There were no non-conformances related to the reported event.The lot conforms to its predetermined specifications and requirements, including for stent retention.Risk assessment review indicates that inability to deploy stent and dislodgement are captured as known potential hazards.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
It was reported that during a percutaneous coronary intervention procedure, a 2.5x15mm cobra pzf¿ nanocoated coronary stent system was advanced to a lesion in an unspecified vessel.An attempt was made to deploy the stent, but the stent did not deploy.There was no patient injury reported.The device was received with its balloon partially inflated and without its stent.Additional information was requested from the site; the site indicated that while they were unaware of any stent dislodgement, they had confirmed under fluoroscopy that there was no stent dislodged in the patient and they do not recollect any occurrence of intentional manipulation of the device.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad, ca
MDR Report Key10031050
Report Number3009306400-2020-00018
Device Sequence Number3752457
Product Code MAF
UDI-Device Identifier00879397000678
UDI-Public(01)00879397000678(17)200831(10)1708294002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number170-03-25015
Device Catalogue Number170-03-25015
Device Lot Number1708294002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date05/06/2020
Supplement Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1